Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 258, NWS Springfield, MO

May 27, 2017Jasper County, Newton County, Missouri; Cherokee County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2017, 11:49 PM CDT for Jasper County, Newton County, Missouri; Cherokee County, Kansas. It was in force for 56 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2017, 11:49 PM CDT (04:49 UTC)
Expired
May 28, 2017, 12:45 AM CDT
In force
56 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
2.75 in
Wind
60.0 mph

Counties Cherokee County, KS, Jasper County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 115 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 12:15 AM CDTHAIL 1.755 S Galena, KSGOLF BALL SIZE HAIL AT THE STATE LINE AND DOWNSTREAM CASINO.
May 28, 12:15 AM CDTHAIL 1.756 Nne Peoria, OKGOLFBALL SIZE HAIL REPORTED AT DOWNSTREAM CASINO
May 28, 12:20 AM CDTHAIL 1.751 Sse Galena, KSGOLFBALL SIZE HAIL REPORTED NEAR GALENA.
May 28, 12:29 AM CDTHAIL 11 Se Iron Gates, MOFIRE DEPARTMENT REPORTS QUARTER SIZE HAIL NEAR IRON GATES.
May 28, 12:33 AM CDTHAIL 1Joplin, MOSEVERAL REPORTS OF QUARTER SIZE HAIL AROUND THE JOPLIN AREA.
May 28, 12:34 AM CDTHAIL 11 Nw Silver Creek, MOMPING REPORT OF QUARTER SIZE HAIL ON I-44 AND RANGELINE ROAD.
May 28, 12:35 AM CDTHAIL 1.251 Nnw Duenweg, MOPUBLIC REPORTED HALF-DOLLAR SIZED HAIL IN E JOPLIN.
May 28, 12:35 AM CDTHAIL 1.251 Sse Oakland Park, MO
May 28, 12:39 AM CDTHAIL 1.75Duenweg, MOGOLFBALL SIZE HAIL REPORTED AT GAS STATION NEAR HIGHWAY 249 AND HIGHWAY 66.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 7:01 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 4.8 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
582 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

232 
WUUS53 KSGF 280449
SVRSGF
KSC021-MOC097-145-280545-
/O.NEW.KSGF.SV.W.0258.170528T0449Z-170528T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1149 PM CDT SAT MAY 27 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Cherokee County in southeastern Kansas...
  Northwestern Newton County in southwestern Missouri...
  Southwestern Jasper County in southwestern Missouri...

* Until 1245 AM CDT

* At 1147 PM CDT, a severe thunderstorm was located over Commerce, or
  near Miami, moving northeast at 45 mph.

  This is a very dangerous storm. 

  HAZARD...Baseball size hail and 60 mph wind gusts. 

  SOURCE...Trained weather spotters. This storm has produced 
           baseball size hail in Craig and Ottawa counties.

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles. 

* Locations impacted include...
  Joplin...                         Carthage...
  Neosho...                         Webb City...
  Carl Junction...                  Baxter Springs...
  Columbus...                       Galena...
  Oronogo...                        Seneca...
  Granby...                         Carterville...
  Duquesne...                       Duenweg...
  Diamond...                        Loma Linda...
  Airport Drive...                  Leawood...
  Lowell...                         Silver Creek...

This includes Interstate 44 between mile markers 0 and 25.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building,  and stay away from
windows.

&&

A tornado watch remains in effect until 200 AM CDT for southwestern
Missouri.

LAT...LON 3724 9497 3734 9461 3705 9412 3677 9445
      3676 9456 3677 9462 3700 9462 3700 9507
TIME...MOT...LOC 0447Z 230DEG 37KT 3692 9486 

HAIL...2.75IN
WIND...60MPH
 
$$

Burchfield
3 follow-up statements
316 
WWUS53 KSGF 280518
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1218 AM CDT SUN MAY 28 2017

KSC021-MOC097-145-280545-
/O.CON.KSGF.SV.W.0258.000000T0000Z-170528T0545Z/
Cherokee KS-Newton MO-Jasper MO-
1218 AM CDT SUN MAY 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR EASTERN CHEROKEE...WESTERN NEWTON AND SOUTHWESTERN JASPER
COUNTIES...

At 1217 AM CDT, a severe thunderstorm was located near Galena, or
near Joplin, moving northeast at 35 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. This storm has a history of 
         producing very large hail in Northeast Oklahoma.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Joplin...                         Carthage...
Neosho...                         Webb City...
Carl Junction...                  Baxter Springs...
Columbus...                       Galena...
Oronogo...                        Seneca...
Granby...                         Carterville...
Duquesne...                       Duenweg...
Diamond...                        Loma Linda...
Airport Drive...                  Leawood...
Lowell...                         Silver Creek...

This includes Interstate 44 between mile markers 0 and 25.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3723 9484 3734 9461 3705 9412 3682 9440
      3685 9461 3700 9462 3700 9479
TIME...MOT...LOC 0517Z 234DEG 31KT 3704 9461 

HAIL...2.50IN
WIND...60MPH
 
$$

Burchfield
702 
WWUS53 KSGF 280532
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1232 AM CDT SUN MAY 28 2017

KSC021-280541-
/O.CAN.KSGF.SV.W.0258.000000T0000Z-170528T0545Z/
Cherokee KS-
1232 AM CDT SUN MAY 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHEROKEE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 AM CDT for
southeastern Kansas...and southwestern Missouri.

LAT...LON 3734 9461 3705 9412 3689 9438 3700 9462
TIME...MOT...LOC 0531Z 230DEG 37KT 3714 9447 

$$

MOC097-145-280545-
/O.CON.KSGF.SV.W.0258.000000T0000Z-170528T0545Z/
Newton MO-Jasper MO-
1232 AM CDT SUN MAY 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN NEWTON AND SOUTHWESTERN JASPER COUNTIES...

At 1231 AM CDT, a severe thunderstorm was located over Webb City, or
near Joplin, moving northeast at 45 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. Golf ball size hail was reported 
         on the west side of Joplin with this storm.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Joplin...                         Carthage...
Neosho...                         Webb City...
Carl Junction...                  Oronogo...
Carterville...                    Duquesne...
Duenweg...                        Diamond...
Loma Linda...                     Airport Drive...
Leawood...                        Silver Creek...
Purcell...                        Shoal Creek Drive...
Saginaw...                        Fidelity...
Asbury...                         Redings Mill...

This includes Interstate 44 between mile markers 0 and 25.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3734 9461 3705 9412 3689 9438 3700 9462
TIME...MOT...LOC 0531Z 230DEG 37KT 3714 9447 

HAIL...2.50IN
WIND...60MPH
 
$$

Burchfield
141 
WWUS53 KSGF 280543
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1243 AM CDT SUN MAY 28 2017

MOC097-145-280553-
/O.EXP.KSGF.SV.W.0258.000000T0000Z-170528T0545Z/
Newton MO-Jasper MO-
1243 AM CDT SUN MAY 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NEWTON AND
SOUTHWESTERN JASPER COUNTIES WILL EXPIRE AT 1245 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 700 AM CDT for
southeastern Kansas...and southwestern Missouri.

Remember, a Severe Thunderstorm Warning still remains in effect for
Jasper County.

LAT...LON 3734 9461 3705 9412 3689 9438 3700 9462
TIME...MOT...LOC 0543Z 230DEG 37KT 3720 9437 

$$

Burchfield

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:41 PM CDT, 5 hours 8 minutes earlier.

Area forecast discussion, May 27, 6:41 PM CDT, 5 hours 8 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
641 PM CDT Sat May 27 2017

.SHORT TERM...(This evening through Sunday)
Issued at 252 PM CDT Sat May 27 2017

Convection has been ongoing across the area for a couple of hours
now. Surface boundary extends from southern Illinois across
southern Missouri to a surface low over north-central Oklahoma.
The environment is extremely unstable with SBCAPE from our 18z
sounding over 5000 J/kg and 0-6km shear at around 50 kts.  This
initial round is starting to become more linear with outflow
pushing the boundary southward.

The second round looks to be developing both in southeast Kansas
and northeast Oklahoma per SPC discussions. Will need to monitor
this closely as models...such as the HRRR...are tending to keep
the convection tied to the surface boundary. If this were to
materialize...would need to monitor for training of cells and
locally heavy rainfall along this east-west boundary.

Surface front will begin to push through the area during the
morning hours on Sunday. Rain should be out of all but south-
central Missouri by Sunday afternoon.

.LONG TERM...(Sunday Night through Saturday)
Issued at 252 PM CDT Sat May 27 2017

The upper level system then remains across the northern Great
Lakes region through Tuesday before an upper level ridge over the
western states begins to push it eastward. This will keep us in
northwest flow for the first half of the forecast period. Monday
and Tuesday should be dry but conditions will become unsettled
from Wednesday on.

By Thursday...an upper level trough begins to move out of the
desert southwest which will once again increase our rain chances.
Temperatures during the period will be at or slightly above
seasonal normals with highs in the 70s and 80s and lows in the 50s
and 60s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 630 PM CDT Sat May 27 2017

Second round of convection currently moving through the
area...mainly affecting KSGF/KJLN at this time but will be
affecting KBBG within the next hour or so. The main front should
start to pass through the area after 08z. The front will bring an
end to the thunderstorms but ceilings should lower to MVFR/IFR for
most the morning hours. Ceilings should begin to lift to VFR
after 18z.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday morning for MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...Flash Flood Watch through Sunday morning for KSZ073-097-101.

&&

SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Gaede
Hazardous weather outlook, May 27, 10:16 PM CDT, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1016 PM CDT Sat May 27 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290330-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1016 PM CDT Sat May 27 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated Tornado risk.
  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Significant Flooding risk.
  Significant Lightning risk.

DISCUSSION...

 Strong to severe storms will impact far southern Missouri along
 the Arkansas border through Midnight. The most intense storms
 could produce hail up to the size of ping pong balls, damaging
 winds to 60 mph and possibly a tornado.

 The storms will gradually diminish with the potential for severe
 storms ending after midnight.

 Torrential rainfall associated with storms along the Arkansas
 border could lead to flash flooding. A Flash Flood Watch is in
 effect for far southern Missouri overnight.

 Those with outdoor plans tonight are urged to pay close
 attention to the weather and have a plan in place to move to a
 sturdy shelter or to higher ground in case of flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

 A few storms may linger across far southern Missouri into Sunday
 morning.

 The next chance of storms comes towards the end of next week.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next three hours for
  in far south central Missouri along the Arkansas border.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Foster

In the hours before

Local storm report, May 27, 9:25 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     FLASH FLOOD      BRANSON                 36.64N 93.22W
05/27/2017                   TANEY              MO   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORT SEVERAL ROADS
            FLOODED IN THE BRANSON AREA.

&&

MG
Local storm report, May 27, 9:41 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
941 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     FLASH FLOOD      2 W BRANSON             36.64N 93.25W
05/27/2017                   TANEY              MO   EMERGENCY MNGR

            EMERGENCY MANAGEMENT AND FIRE DEPARTMENT
            REPORTS NUMEROUS HIGH WATER RESCUES ACROSS
            THE BRANSON AREA AT THIS TIME. PEOPLE
            TRAPPED IN CARS.

&&

MG
Local storm report, May 27, 10:44 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1044 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     FLASH FLOOD      MCDOWELL                36.82N 93.79W
05/27/2017                   BARRY              MO   DEPT OF HIGHWAYS

            HIGHWAY C WAS CLOSED AT FLAT CREEK DUE TO
            FLOODING.

&&

MG
Local storm report, May 27, 10:48 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     FLASH FLOOD      1 ENE TABLE ROCK        36.61N 93.29W
05/27/2017                   TANEY              MO   PUBLIC

            HIGHWAY 165 WAS CLOSED DUE TO FLOODING.
            SWIFT WATER RESCUES CONDUCTED AROUND THE
            BRANSON AREA.

&&

MG
Local storm report, May 27, 11:13 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     2 NNE GENTRYVILLE       36.89N 92.35W
05/27/2017                   DOUGLAS            MO   PUBLIC

            PICTURES ON SOCIAL MEDIA SHOWED MINOR ROOF
            DAMAGE TO A BUSINESSES IN DOWNTOWN WEST
            PLAINS.

&&

MG
Local storm report, May 27, 11:17 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     WEST PLAINS             36.73N 91.85W
05/27/2017                   HOWELL             MO   PUBLIC

            PICTURES ON SOCIAL MEDIA SHOWED MINOR ROOF
            DAMAGE TO A BUSINESSES IN DOWNTOWN WEST
            PLAINS.

&&

MG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:02 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Webster, Wright43 min
May 27, 7:21 PM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence39 min
May 27, 7:25 PM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone and 1 more5 hr
May 27, 7:28 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Lawrence, McDonald, Newton and 2 more62 min
May 27, 7:28 PM CDTTornado WarningSGFDouglas, Howell32 min
May 27, 7:30 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas, Wright60 min
May 27, 7:48 PM CDTTornado WarningSGFHowell, Oregon, Shannon27 min
May 27, 7:59 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon, Texas61 min
May 27, 8:01 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton30 min
May 27, 8:20 PM CDTFlash Flood WarningSGFBarry, Douglas, McDonald, Ozark, Stone, Taney4 hr
May 27, 8:23 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton, Stone, Taney52 min
May 27, 9:22 PM CDTSevere Thunderstorm WarningSGFBarry, Stone38 min
May 27, 9:34 PM CDTFlash Flood Warning EmergencySGFStone, Taney6 hr
May 27, 9:50 PM CDTSevere Thunderstorm WarningSGFOzark, Taney40 min
May 27, 10:21 PM CDTAreal Flood WarningSGFBarry, Christian, Greene, McDonald, Stone, Taney12 hr
May 28, 12:04 AM CDTAreal Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon12 hr
May 28, 12:39 AM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence, Newton51 min
May 28, 8:12 AM CDTRiver Flood WarningSGFCedar35 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.